# SDR MWEA020235

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5911280502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TANK STRINGER NR 22 HAS LIGHT CORROSION ON FORWARD SIDE JUST INBOARD AND OUTBOARD OF STATION XRS 69.  REMOVED AND REPLACED STRINGER SECTIONS.  FABRICATED AND INSTALLED SPLICE PIECES.
